# SDR SWAA2025021094370

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE DRAGS ON THE FLOOR<[01]. PROPERLY INSTALLED R2 DOOR ESCAPE SLIDE IAW AMM 25-66-01-400-801;[02] VERIFIED CORRETIVE ACTION ENTRY 1.
